# SDR SWAA012948

- Difficulty date: October 27, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 25,805 hours, 23,205 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS INOP BETWEEN ROWS 11-17.  REPAIRED EEPLS WIRING PER MM.
